# SDR HEEA0011265

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 7635109045102
- Condition: Mis Mfg
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEAR MISMANUFACTURED.
